Nevanlinna representations in several variables

Agler, J, Tully-Doyle, R and Young, NJ (2016) Nevanlinna representations in several variables. Journal of Functional Analysis, 270 (8). pp. 3000-3046. ISSN 0022-1236



  • Agler, J
  • Tully-Doyle, R
  • Young, NJ
Copyright, Publisher and Additional Information: © 2016 The Authors. Published by Elsevier Inc. This is an open access article under the CC BY license (
Keywords: Pick class; Loewner class; Cauchy transform; selfadjoint operator; resolvent
  • Published: 15 April 2016
  • Accepted: 2 February 2016
  • Published (online): 23 February 2016
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
Depositing User: Symplectic Publications
Date Deposited: 08 Feb 2016 11:42
Last Modified: 24 Apr 2016 18:17
Published Version:
Status: Published
Publisher: Elsevier
Identification Number:

Share / Export